RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Trofimov, D P

Statistics Math-Net.Ru
Total publications: 1
Scientific articles: 1

Number of views:
This page:37
Abstract pages:122
Full texts:49

http://www.mathnet.ru/eng/person72626
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
1995
1. D. P. Trofimov, E. I. Shkol'nyi, “Statistics of a Markov closed queueing network”, Avtomat. i Telemekh., 1995, 2,  57–67  mathnet  mathscinet  zmath; Autom. Remote Control, 56:2 (1995), 199–207

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021